Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Assouad dimension of self-affine carpets

Author: John M. Mackay
Journal: Conform. Geom. Dyn. 15 (2011), 177-187
MSC (2010): Primary 28A78; Secondary 28A80, 37F35
Published electronically: November 2, 2011
MathSciNet review: 2846307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the Assouad dimension of the self-affine carpets of Bedford and McMullen, and of Lalley and Gatzouras. We also calculate the conformal Assouad dimension of those carpets that are not self-similar.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 28A78, 28A80, 37F35

Retrieve articles in all journals with MSC (2010): 28A78, 28A80, 37F35

Additional Information

John M. Mackay
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Address at time of publication: Mathematical Institute, 24-29 St Giles’, Oxford OX1 3LB, United Kingdom

PII: S 1088-4173(2011)00232-3
Keywords: Assouad dimension, conformal Assouad dimension, Bedford-McMullen carpets
Received by editor(s): July 23, 2010
Published electronically: November 2, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia